# SDR HALA2009101000457

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,083 hours, 5,579 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Idg Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  NR 1 IDG DRIVE LIGHT EXTINGUISHED WITH ENG OFF.  CLEANED IDG DRIVE LIGHT CONNECTOR. RAN ENGINE AND PERFORMED SHUTDOWN. DRIVE LIGHT ILLUMINATED. OPS CHECK GOOD. SSM 24-11-0 CONNECTOR D10966 AMM 24-11-00 PRESS SWITCH CONTINUITY CHECK GOOD.
